# SDR DALA2024081207994

- Difficulty date: August 9, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 54,497 hours, 28,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 UPPER FUSELAGE, BETWEEN FRAMES 54 AND 55 AND STRINGERS 4R AND 5R, SKIN IS SCRATCHED. CORRECTIVE ACTION: REWORKED DAMAGE PER A319 SRM 53-41-11-283-001. (0493362)
